# SDR VTZA97647

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90001
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6176 - IAD-BDL - AIRCRAFT RETURNED TO GATE DUE TO BURNING SMELL FROM FWD CABIN NEAR PASSENGER DOOR.  CREW REMOVED POWER FROM CABIN LIGHTS.  MAINTENANCE INSPECTED AND OPENED DMI 05713, MEL 33-7.  MAINTENANCE CLOSED DMI 05713 ON 11-13-97 BY REMOVING AND REPLACING BALLAST UNIT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
